Title of article
A branch & bound algorithm for the open-shop problem Original Research Article
Author/Authors
Peter Brucker، نويسنده , , Johann Hurink، نويسنده , , Bernd Jurisch، نويسنده , , Birgit W?stmann، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1996
Pages
17
From page
43
To page
59
Abstract
A fast branch & bound method for the open-shop problem based on a disjunctive graph formulation of the problem is developed. Computational results show that the method yields excellent results. Some benchmark problems from the literature were solved to optimality for the first time.
Keywords
Open-shop scheduling , Branch & bound method
Journal title
Discrete Applied Mathematics
Serial Year
1996
Journal title
Discrete Applied Mathematics
Record number
884548
Link To Document